Alert archive / New Mexico / Flash Flood Watches in 2021
Flash Flood Watch 1, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood watch at May 30, 2021, 3:29 AM MDT for 6 counties in New Mexico. It took effect at May 30, 2021, 12:00 PM MDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2021, 3:29 AM MDT (09:29 UTC)
- In effect from
- May 30, 2021, 12:00 PM MDT
- Expired
- May 30, 2021, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
- Flood severity
- None
Counties Colfax County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM
The radar
The Albuquerque radar (KABX), 164 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 9.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4868 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383 WGUS65 KABQ 300929 FFAABQ URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Albuquerque NM 329 AM MDT Sun May 30 2021 NMZ214-215-301800- /O.NEW.KABQ.FF.A.0001.210530T1800Z-210531T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 329 AM MDT Sun May 30 2021 ...FLASH FLOOD WATCH IN EFFECT FROM NOON MDT TODAY THROUGH THIS EVENING... The National Weather Service in Albuquerque has issued a * Flash Flood Watch for a portion of north central New Mexico, including the following areas, East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * From Noon MDT today through this evening. * Wildfire burn scars in the Sangre de Cristo mountains will be especially susceptible to flash flooding today as a moist unstable atmosphere is expected to bring numerous showers and thunderstorms over the area. This includes the Ute Park, Sardinas Canyon, and Luna burn scars. Just one half to three quarters of an inch of rainfall can pose substantial impacts to these burn scars, as most of the rainfall will quickly turn to runoff with the potential for flash flooding and abrupt debris flows. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. Drainage areas near wildfire burn scars can become unstable and unsafe. && $$ Shoemake
2 follow-up statements
724 WGUS65 KABQ 301746 FFAABQ Flood Watch National Weather Service Albuquerque NM 1146 AM MDT Sun May 30 2021 NMZ214-215-310400- /O.CON.KABQ.FF.A.0001.210530T1800Z-210531T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 1146 AM MDT Sun May 30 2021 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... The Flash Flood Watch continues for * A portion of north central New Mexico, including the following areas, East Slopes Sangre de Cristo Mountains and Southern Sangre de Cristo Mountains. * Until 10 PM MDT this evening. * Wildfire burn scars in the Sangre de Cristo mountains will be especially susceptible to flash flooding today as a moist unstable atmosphere is expected to bring numerous showers and thunderstorms over the area. This includes the Ute Park, Sardinas Canyon, and Luna burn scars. Just one half to three quarters of an inch of rainfall can pose substantial impacts to these burn scars, as most of the rainfall will quickly turn to runoff with the potential for flash flooding and abrupt debris flows. PRECAUTIONARY/PREPAREDNESS ACTIONS... Stay away or be swept away. Drainage areas near wildfire burn scars can become unstable and unsafe. && $$
941 WGUS65 KABQ 310332 FFAABQ Flood Watch National Weather Service Albuquerque NM 932 PM MDT Sun May 30 2021 NMZ214-215-310445- /O.EXP.KABQ.FF.A.0001.000000T0000Z-210531T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains- 932 PM MDT Sun May 30 2021 ...FLASH FLOOD WATCH WILL EXPIRE AT 10 PM MDT THIS EVENING... The Flash Flood Watch for a portion of north central New Mexico, including the East Slopes Sangre de Cristo Mountains and the Southern Sangre de Cristo Mountains, will expire at 10 PM MDT this evening. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. $$ Shoemake
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood watch went out at May 29, 11:59 PM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 29, 11:59 PM MDT, 3 hours 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1159 PM MDT Sat May 29 2021 .AVIATION... 06Z TAF CYCLE A cluster of strong to severe thunderstorm traversing Quay County will gradually exit eastward into TX through 1 AM MDT. The gust front from these cells may produce a period of strong north winds at KTCC and potentially as far south as Clovis through 2 AM MDT. Trusted mesoscale models show additional showers and thunderstorms developing over the northeast quarter of NM through the late night hours, then potentially lingering into Sunday morning along the TX border. However, these storms should not be as strong as what traversed the northeast this evening. With a low pressure system approaching NM from the west and abundant moisture along and east of the central mountain chain widespread showers and thunderstorms are forecast from the central mountain chain eastward Sunday and Sunday night, with scattered to isolated activity as far west as Dulce, Cuba, Mount Taylor and Carrizozo. Some storms west of the central mountain chain will produce little rain but a lot of dust with erratic wind gusts up to 45 kt. Further east, some storms will likely turn severe with strong winds, large hail and the potential for isolated tornadoes. 44 && .PREV DISCUSSION...312 PM MDT Sat May 29 2021... .SYNOPSIS... Unsettled weather pattern continues each day through next week with strong to severe storms possible through Memorial Day. Storm chances increase beyond eastern New Mexico and into the Rio Grande Valley and western New Mexico on Memorial Day, where damaging winds, hail, and locally heavy rainfall will be the primary threats. Chances for showers and thunderstorms will taper off each day through next weekend. Temperatures will be below average this weekend and through the early part of next week before a warming trend begins. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)... Low clouds only made it as far west as the eastern NM/Texas border early this morning, and retreated quickly as the morning progressed. Storms developing on the high terrain of the central mountain chain have taken longer to ramp up this afternoon compared to Friday, but are still expected to track into the eastern plains where there is potential for severe storms. The NAM12 continues to indicate a boundary will slide into northeast NM late tonight/Sunday morning then continue moving through eastern NM through Sunday night, with potential for locally heavy rain along the boundary. West of the central mountain chain, a weak upper low circulation centered over southern NV and California has spread some high clouds over northern NM. This feature will continue to sag over AZ and to the southwest of NM, where models indicate it could stay for several days. Models also indicate some low level moisture will progressively make it's way west of the central mountain chain, allowing for the possibility of some high based sprinkles and/or isolated short lived drier storms with gusty erratic winds Sunday afternoon/evening over northwest and west central NM. Based on the plume of smoke noted from the Johnson fire over far southern Catron County this afternoon, have mentioned some patchy smoke in that part of the state for tonight. LONG TERM...(MONDAY THROUGH SATURDAY)... Upper level low pressure will skirt along the border of AZ and Mexico Monday as substantial Gulf moisture is pulled into NM from TX. Meanwhile a disturbance dips across the Southern Plains as the upper level low pushes slowly east, weakening into an open wave in its trek. Convection ongoing from the previous night will likely dissipate by late morning, allowing for daytime heating to enhance instability. Overall coverage of showers and thunderstorms will increase, reaching into the RGV and western NM in the afternoon. While not as impressive as the setup over the weekend, ample shear, steep lapse rates, and moisture will set the stage for another round of organized thunderstorms, some of which could become strong to severe. Additionally, in the presence of the upper low, steering flow will be weak, causing an increase to the threat of locally heavy rainfall and potential flash flooding. Models agree to transition the wave back into a closed low early Tuesday night, though run-to-run consistency of this transition has been lacking. What is consistent is the trend for the disturbance to move slowly out of the area, it's presence being felt through the end of the week. Residual moisture will help initiate another round of afternoon thunderstorms, though expect the availability of this moisture to taper each day. Temperatures will start the week below normal areawide, trending warmer each day. Expect the west to trend above average by Thursday while the rest of the CWA reaches near to slightly below normal. 12 && .FIRE WEATHER... Very warm and very dry conditions will persist along and west of the Continental Divide through Sunday night with a considerable stretch of single digit humidities during the daytime hours. Winds are not expected to be strong enough for critical conditions however. Some moisture is still expected to bleed westward assisted by a weak upper trough to our west, possibly producing isolated dry convection or sprinkles with gusty erratic winds between the Rio Grande Valley and Continental Divide and into the Northwest Plateau/Chuska Mountains Sunday afternoon/evening. Memorial Day may see more moisture pushing westward toward the Arizona border, producing an uptick in convection, although some cells will continue to be drier with gusty winds. From the central mountain chain eastward, moisture will be more plentiful with wetting showers and storms, some of which will be strong to severe during the afternoons and evenings through Memorial Day at least. A boundary is forecast to sag slowly from north to south through the eastern plains late tonight through Sunday night, with potential for locally heavy rain. Ventilation Sunday will be good to excellent west and east central, but diminishes northeast. Areas of poor ventilation are forecast from the central mountain chain eastward Memorial Day and Tuesday. Winds aloft will weaken mid to late next week but there will be enough moisture for daily rounds of showers and storms, focused over the mountains and east. However, chances for wetting rain gradually diminish from day to day. && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Special weather statement, May 29, 9:42 PM MDT, 5 hours 47 minutes before
Special Weather Statement National Weather Service Albuquerque NM 942 PM MDT Sat May 29 2021 NMZ230>232-234-300415- Eastern San Miguel County-Harding County-Union County-Quay County- 942 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL... SOUTHERN HARDING...NORTHEASTERN QUAY AND SOUTH CENTRAL UNION COUNTIES UNTIL 1015 PM MDT... At 941 PM MDT, Doppler radar was tracking a strong thunderstorm near Mosquero, moving east at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Roy, Mosquero, Bueyeros, Hayden, Solano and Rosebud. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until midnight MDT for northeastern New Mexico. LAT...LON 3562 10432 3595 10421 3603 10325 3549 10337 TIME...MOT...LOC 0341Z 277DEG 33KT 3574 10401 33
Special weather statement, May 29, 10:13 PM MDT, 5 hours 16 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1013 PM MDT Sat May 29 2021 NMZ230-231-234-300445- Harding County-Union County-Quay County- 1013 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HARDING... NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1045 PM MDT... At 1013 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles southwest of Hayden, or 16 miles west of Amistad, moving east at 15 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Heavy rain will also be possible with this storm. Locations impacted include... Hayden and Rosebud. PRECAUTIONARY/PREPAREDNESS ACTIONS... Accumulations of small hail on roads can create very slick and hazardous driving conditions. && A Severe Thunderstorm Watch remains in effect until midnight MDT for northeastern New Mexico. LAT...LON 3572 10359 3593 10361 3606 10321 3566 10318 TIME...MOT...LOC 0413Z 268DEG 13KT 3585 10344 Shoemake
Special weather statement, May 29, 10:46 PM MDT, 4 hours 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1046 PM MDT Sat May 29 2021 NMZ230-231-234-300515- Harding County-Union County-Quay County- 1046 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HARDING... NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1115 PM MDT... At 1046 PM MDT, Doppler radar was tracking a strong thunderstorm 10 miles south of Hayden, or 10 miles southwest of Amistad, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Amistad. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && A Severe Thunderstorm Watch remains in effect until midnight MDT for northeastern New Mexico. LAT...LON 3565 10339 3593 10339 3598 10304 3565 10304 TIME...MOT...LOC 0446Z 268DEG 14KT 3582 10330 Shoemake
Special weather statement, May 29, 11:16 PM MDT, 4 hours 13 minutes before
Special Weather Statement National Weather Service Albuquerque NM 1116 PM MDT Sat May 29 2021 NMZ230-231-234-300545- Harding County-Union County-Quay County- 1116 PM MDT Sat May 29 2021 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HARDING... NORTHEASTERN QUAY AND SOUTHEASTERN UNION COUNTIES UNTIL 1145 PM MDT... At 1116 PM MDT, Doppler radar was tracking a strong thunderstorm 15 miles northwest of Nara Visa, moving east at 15 mph. Penny size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Nara Visa, Amistad and Rosebud. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rains will cause water to pond on roads and in low spots. Fast running water will quickly fill arroyos and ditches. && A Severe Thunderstorm Watch remains in effect until 200 AM MDT for northeastern New Mexico. LAT...LON 3556 10353 3586 10353 3597 10304 3553 10305 TIME...MOT...LOC 0516Z 275DEG 15KT 3574 10331 Shoemake
Local storm report, May 29, 11:22 PM MDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1122 PM MDT SAT MAY 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM NON-TSTM WND GST 2 ENE CLAYTON 36.46N 103.14W
05/29/2021 M58 MPH UNION NM ASOS
KCAO ASOS.
&&
EVENT NUMBER ABQ202102334
JLSThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 6:43 PM MDT | Tornado Warning | ABQ | Union | 47 min |
| May 29, 6:47 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| May 29, 6:50 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 25 min |
| May 29, 7:27 PM MDT | Tornado Warning | ABQ | Union | 24 min |
| May 29, 7:30 PM MDT | Special Weather Statement | ABQ | Mora | 30 min |
| May 29, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| May 29, 7:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 8:08 PM MDT | Severe Thunderstorm Warning | ABQ | Harding | 15 min |
| May 29, 8:20 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 25 min |
| May 29, 8:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 62 min |
| May 29, 8:57 PM MDT | Areal Flood Advisory | ABQ | Harding, Mora, San Miguel | 108 min |
| May 29, 9:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| May 29, 10:06 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 39 min |
| May 29, 10:13 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| May 29, 10:20 PM MDT | Areal Flood Advisory | ABQ | Harding, San Miguel, Union | 3 hr |
| May 29, 10:43 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 62 min |
| May 29, 11:16 PM MDT | Special Weather Statement | ABQ | Harding | 29 min |
| May 29, 11:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, San Miguel | 49 min |
| May 30, 12:10 AM MDT | Severe Thunderstorm Warning | ABQ | Quay, Union | 20 min |
| May 30, 5:49 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:19 AM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 6:52 AM MDT | Special Weather Statement | ABQ | Quay | 23 min |
| May 30, 7:47 AM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| May 30, 7:52 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:16 AM MDT | Special Weather Statement | ABQ | Quay | 44 min |
| May 30, 8:50 AM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 3 hr |
| May 30, 8:59 AM MDT | Special Weather Statement | ABQ | Quay | 46 min |
| May 30, 10:24 AM MDT | Special Weather Statement | ABQ | Lincoln | 36 min |
| May 30, 11:00 AM MDT | Special Weather Statement | ABQ | Lincoln | 30 min |
| May 30, 11:38 AM MDT | Special Weather Statement | ABQ | Lincoln | 22 min |
| May 30, 11:52 AM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 29 min |
| May 30, 12:05 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 12:08 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| May 30, 12:15 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 32 min |
| May 30, 12:17 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 23 min |
| May 30, 12:31 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora, Taos | 59 min |
| May 30, 12:39 PM MDT | Special Weather Statement | ABQ | Torrance | 36 min |
| May 30, 1:00 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:15 PM MDT | Special Weather Statement | ABQ | Torrance | 30 min |
| May 30, 1:18 PM MDT | Special Weather Statement | ABQ | Lincoln | 27 min |
| May 30, 1:21 PM MDT | Special Weather Statement | ABQ | Colfax | 24 min |
| May 30, 1:30 PM MDT | Severe Thunderstorm Warning | ABQ | De Baca, Quay, Roosevelt | 16 min |
| May 30, 1:31 PM MDT | Special Weather Statement | ABQ | Torrance | 29 min |
| May 30, 1:32 PM MDT | Severe Thunderstorm Warning | ABQ | Torrance | 58 min |
| May 30, 1:36 PM MDT | Special Weather Statement | ABQ | Mora | 24 min |
| May 30, 1:39 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| May 30, 1:40 PM MDT | Areal Flood Advisory | ABQ | Torrance | 3 hr |
| May 30, 1:43 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora, Taos | 3 hr |
| May 30, 1:49 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 56 min |
| May 30, 1:56 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe | 25 min |
| May 30, 2:05 PM MDT | Special Weather Statement | ABQ | Mora | 25 min |
| May 30, 2:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 64 min |
| May 30, 2:15 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| May 30, 2:17 PM MDT | Tornado Warning | ABQ | Lincoln | 43 min |
| May 30, 2:19 PM MDT | Flash Flood Warning | ABQ | Lincoln | 3 hr |
| May 30, 2:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| May 30, 2:36 PM MDT | Special Weather Statement | ABQ | Harding | 24 min |
| May 30, 2:42 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 21 min |
| May 30, 2:47 PM MDT | Special Weather Statement | ABQ | Torrance | 28 min |
| May 30, 2:51 PM MDT | Special Weather Statement | ABQ | Valencia | 39 min |
| May 30, 3:07 PM MDT | Special Weather Statement | ABQ | Mora | 23 min |
| May 30, 3:08 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 37 min |
| May 30, 3:11 PM MDT | Severe Thunderstorm Warning | ABQ | Mora | 23 min |
| May 30, 3:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 52 min |
| May 30, 3:31 PM MDT | Tornado Warning | ABQ | Union | 44 min |
| May 30, 3:33 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 27 min |
| May 30, 3:38 PM MDT | Areal Flood Advisory | ABQ | Colfax, Mora | 112 min |
| May 30, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 46 min |
| May 30, 4:05 PM MDT | Special Weather Statement | ABQ | Bernalillo | 40 min |
| May 30, 4:06 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| May 30, 4:17 PM MDT | Special Weather Statement | ABQ | Guadalupe | 28 min |
| May 30, 4:41 PM MDT | Tornado Warning | ABQ | Chaves | 34 min |
| May 30, 4:45 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 60 min |
| May 30, 4:49 PM MDT | Special Weather Statement | ABQ | Quay | 26 min |
| May 30, 5:04 PM MDT | Special Weather Statement | ABQ | Los Alamos | 26 min |
| May 30, 5:07 PM MDT | Areal Flood Advisory | ABQ | Chaves, Lincoln | 2 hr |
| May 30, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 60 min |
| May 30, 5:15 PM MDT | Tornado Warning | ABQ | Chaves | 29 min |
| May 30, 5:18 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 117 min |
| May 30, 5:28 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
Nearby
Flash Flood Watches in New Mexico, 2021Every flash flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.